SciELO - Scientific Electronic Library Online

 
vol.19 número3Periodicity and stability in neutral nonlinear differential equations by Krasnoselskii’s fixed point theorem índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.19 no.3 Temuco dic. 2017

http://dx.doi.org/10.4067/S0719-06462017000300001 

Articles

The Solvability and Fractional Optimal Control for Semilinear Stochastic Systems

Surendra Kumar1 

1University of Delhi, Department of Mathematics, Delhi-110007,India. E-mail: mathdma@gmail.com

Abstract

This paper deals with fractional optimal control for a class of semilinear stochastic equation in Hilbert space setting. To ensure the existence and uniqueness of mild solution, a set of sufficient conditions is constructed. The existence of fractional optimal control for semilinear stochastic system is also discussed. Finally, an example is included to show the applications of the developed theory.

Keywords and Phrases: Fractional calculus; Semilinear stochastic system; Mild solution; Optimal control; Fixed point theory

Resumen

Este artículo estudia el control óptimo fraccional para una clase de ecuaciones estocásticas semilineales en un contexto de espacios de Hilbert. Para asegurar la existencia y la unicidad de soluciones blandas, construimos un conjunto de condiciones suficientes. La existencia del control óptimo fraccional para sistemas estocásticos semilineales también es discutido. Finalmente, incluimos un ejemplo para mostrar la aplicabilidad de la teoría desarrollada

Texto completo disponible sólo en PDF.

Full text available only in PDF format.

References

[1] Agrawal, O.P.: A general formulation and solution scheme for fractional optimal control problems. Nonlinear Dyn. 38, 323-337 (2004) [ Links ]

[2] Balasubramaniam, P., Tamilalagan, P.: The solvability and optimal controls for impulsive fractional stochastic integro-differential equations via resolvent operators. J. Optim. Theory Appl. 174, 139-155 (2017) [ Links ]

[3] Balder, E.: Necessary and sufficient conditions for L1-strong-weak lower semicontinuity of integral functional. Nonlinear Anal. TMA 11, 1399-1404 (1987) [ Links ]

[4] Da Prato, G., Zabczyk, J.: Stochastic Equations in Infinite Dimensions. Cambridge University Press, Cambridge (1992) [ Links ]

[5] Das, S.: Functional Fractional Calculus. Springer-Verlag, Berlin, Heidelberg, (2011) [ Links ]

[6] Erdélyi, A., Magnus, W., Oberhettinger, F., Tricomi, F.G.: Higher Transcendental Functions. Vol. 3, McGraw-Hill, New York (1955) [ Links ]

[7] Fitt, A.D., Goodwin, A.R.H., Wakeham, W.A.: A fractional differential equation for a MEMS viscometer used in the oil industry. J. Comput. Appl. Math. 229, 373-381 (2009) [ Links ]

[8] Glockle, W.G., Nonnenmacher, T.F.: A fractional calculus approach of self-similar protein dynamics. Biophys. J. 68, 46-53 (1995) [ Links ]

[9] Hilfer, R.: Applications of Fractional Calculus in Physics. World Scientific, Singapore, (2000) [ Links ]

[10] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006) [ Links ]

[11] Li, X., Liu, Z.: The solvability and optimal controls of impulsive fractional semilinear differential equations. Taiwanese J. Math. 19, 433-453 (2015) [ Links ]

[12] Marle, C.M.: Measures et Probabilités. Hermann, Paris (1974) [ Links ]

[13] Oldham, K.B., Spanier, J.: The Fractional Calculus,Theory and Applications of Differentiation and Integration to Arbitrary Order. Academic Press, New York (1974) [ Links ]

[14] Pan, X., Li, X., Zhao, J.: Solvability and optimal controls of semilinear Riemann-Liouville fractional differential equations. Abstr. Appl. Anal. Volume 2014, Article ID 216919, 11 pages, (2014) [ Links ]

[15] Pedjeu, J.C., Ladde, G.S.: Stochastic fractional differential equations: Modeling, method and analysis. Chaos Solitons Fract. 45, 279-293 (2012) [ Links ]

[16] Sakthivel, R., Ren, Y., Debbouche, A., Mahmudov, N.I.: Approximate controllability of fractional stochastic differential inclusions with nonlocal conditions. Applicable Analysis 95(11), 2361-2382 (2016) [ Links ]

[17] Shu, X.B., Lai, Y., Chen, Y.: The existence of mild solutions for impulsive fractional partial differential equations. Nonlinear Anal. 74, 2003-2011 (2011) [ Links ]

[18] Tamilalagan, P., Balasubramaniam, P.: The solvability and optimal controls for fractional stochastic differential equations driven by poisson jumps via resolvent operators. Appl. Math. Optim. DOI 10.1007/s00245-016-9380-2 [ Links ]

[19] Wang, J.R., Wei, W., Yang, Y.L.: Fractional nonlocal integrodifferential equations of mixed type with time-varying generating operators and optimal control. Opuscula Math. 30(2), 217-234 (2010) [ Links ]

[20] Wang, J.R., Wei, W., Zhou, Y.: Fractional finite time delay evolution systems and optimal controls in infinite-dimensional spaces. J. Dyn. Control Syst. 17(4), 515-535 (2011) [ Links ]

[21] Wang, J.R., Zhou, Y.: A class of fractional evolution equations and optimal controls. Nonlinear Anal. RWA 12, 262-272 (2011) [ Links ]

[22] Wang, J.R., Zhou, Y.: Analysis of nonlinear fractional control systems in Banach spaces. Nonlinear Anal. TMA 74, 5929-5942 (2011) [ Links ]

[23] Wang, J.R., Zhou, Y., Medved, M.: On the solvability and optimal controls of fractional integrodifferential evolution systems with infinite delay. J. Optim. Theory Appl. 152, 31-50 (2012) [ Links ]

[24] Wang, J.R., Zhou, Y., Wei, W.: A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces. Commun. Nonlinear Sci. Numer. Simulat. 16, 4049-4059 (2011) [ Links ]

[25] Yan, Z., Lu, F.: Existence of an optimal control for fractional stochastic partial neutral integro-differential equations with infinite delay. J. Nonlinear Sci. Appl. 8, 557-577 (2015) [ Links ]

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License